# SDR SWAA2022083047517

- Difficulty date: August 29, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8761L
- Make and model: Boeing 737-8
- Aircraft serial: 67214
- Aircraft time: 772 hours, 370 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: STARBOARD AFT GALLEY FLASHLIGHT INOP / [01] INSPECTED AND FOUND FLASHLIGHTS NOT FULLY SECURED INTO CRADLE. SECURED FLASHLIGHTS. OPS CHECKS GOOD.
